# SDR REXA200600034

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 12,340 hours, 10,977 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, FLAP FAILED AT 20.  COMPLETED QRH PROCEDURES AND DECLARED AN EMERGENCY.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE COMPLIED WITH AD98-20-01 AND RELEASED AIRCRAFT.
